Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 48, NWS Houston/Galveston, TX

May 2, 2016Liberty County, Montgomery County, San Jacinto County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 2, 2016, 2:59 AM CDT for Liberty County, Montgomery County, San Jacinto County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2016, 2:59 AM CDT (07:59 UTC)
Expired
May 2, 2016, 3:45 AM CDT
In force
46 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Liberty County, TX, Montgomery County, TX, San Jacinto County, TX

The radar

The Houston radar (KHGX), 99 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.0 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2016-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2016-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-292 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

716 
WUUS54 KHGX 020759
SVRHGX
TXC291-339-407-020845-
/O.NEW.KHGX.SV.W.0048.160502T0759Z-160502T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
259 AM CDT MON MAY 2 2016

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHERN SAN JACINTO COUNTY IN SOUTHEASTERN TEXAS...
  NORTHEASTERN MONTGOMERY COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 345 AM CDT

* AT 259 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
  OF CUT AND SHOOT...OR 10 MILES EAST OF WILLIS...MOVING EAST AT 20
  MPH.

  HAZARD...PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  CLEVELAND...SHEPHERD...CUT AND SHOOT...NORTH CLEVELAND AND TARKINGTON
  PRAIRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3025 9495 3027 9518 3035 9541 3052 9535
      3052 9491
TIME...MOT...LOC 0759Z 277DEG 19KT 3044 9530 

HAIL...1.50IN
WIND...<50MPH
 
$$

40
2 follow-up statements
687 
WWUS54 KHGX 020826
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
326 AM CDT MON MAY 2 2016

TXC291-339-407-020845-
/O.CON.KHGX.SV.W.0048.000000T0000Z-160502T0845Z/
LIBERTY TX-SAN JACINTO TX-MONTGOMERY TX-
326 AM CDT MON MAY 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR NORTHWESTERN LIBERTY...SOUTHERN SAN JACINTO AND NORTHEASTERN
MONTGOMERY COUNTIES...

AT 326 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
SHEPHERD...OR 9 MILES NORTH OF CLEVELAND...MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
CLEVELAND...SHEPHERD AND NORTH CLEVELAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3052 9491 3033 9494 3036 9525 3052 9525
TIME...MOT...LOC 0826Z 262DEG 29KT 3047 9513 

HAIL...1.00IN
WIND...<50MPH
 
$$

40
654 
WWUS54 KHGX 020838
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
338 AM CDT MON MAY 2 2016

TXC291-339-407-020847-
/O.EXP.KHGX.SV.W.0048.000000T0000Z-160502T0845Z/
LIBERTY TX-SAN JACINTO TX-MONTGOMERY TX-
338 AM CDT MON MAY 2 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LIBERTY...
SOUTHERN SAN JACINTO AND NORTHEASTERN MONTGOMERY COUNTIES WILL EXPIRE
AT 345 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
SOUTHEASTERN TEXAS.

LAT...LON 3052 9491 3033 9494 3036 9525 3052 9525
TIME...MOT...LOC 0835Z 277DEG 19KT 3047 9513 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 12:15 AM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 2, 12:15 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1215 AM CDT MON MAY 2 2016

.AVIATION...
06Z TAF UPDATE...OVERALL THINK TAFS ARE ON TRACK. FRONTAL BOUNDARY
NORTH OF KCLL TO KLFK SHOULD PUSH SOUTH THE NEXT 12-18 HRS AND
LIKELY BE THE FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS. WILL
KEEP VCTS IN TAFS BUT MAY NEED AMMENDMENTS TO TAFS SHOULD
CONVECTION BE MORE ORGANIZED AND AFFECT TERMINALS. MVFR CIGS
THROUGH THE MORNING SHOULD LIFT IN THE AFTERNOON AS DRIER AIR
FILTERS INTO THE REGION.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      56  76  54  81  57 /  20   0   0   0   0
HOUSTON (IAH)              60  78  56  82  59 /  20  10   0   0   0
GALVESTON (GLS)            66  78  64  79  67 /  20  10   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...40
AVIATION/MARINE...39
Hazardous weather outlook, May 1, 7:07 AM CDT, 19 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
707 AM CDT SUN MAY 1 2016

GMZ330-335-350-355-370-375-021215-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
707 AM CDT SUN MAY 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

UNSETTLED WEATHER IS ANTICIPATED THROUGH MONDAY AFTERNOON.
ADDITIONAL ROUNDS OF SHOWERS AND STORMS ARE EXPECTED. WINDS AND
SEAS WILL BE HIGHER NEAR STORMS. KEEP UP WITH THE LATEST
FORECASTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SHOWERS AND THUNDERSTORMS SHOULD COME TO AN END WITH A FRONTAL
PASSAGE ON MONDAY. MODERATE OFFSHORE WINDS IN ITS WAKE MAY
REQUIRE A SMALL CRAFT ADVISORY. OTHERWISE...NO HAZARDOUS WEATHER
IS EXPECTED FROM MID WEEK ONWARD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ163-164-176>179-195>200-210>214-226-227-235>238-021215-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
707 AM CDT SUN MAY 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

EXPECT INCREASING SHOWER AND THUNDERSTORM CHANCES THROUGH THE DAY
AND OVERNIGHT. THE STRONGER CELLS MAY BE CAPABLE OF PRODUCING A
COUPLE OF INCHES OF RAIN IN A SHORT TIME PERIOD WHICH COULD LEAD
TO LOCALIZED STREET FLOODING. 30 TO 45 MPH WIND GUSTS ARE ALSO A
POSSIBILITY IN THE STRONGER CELLS. KEEP UP WITH THE LATEST
FORECASTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY

PRECIPITATION CHANCES WILL DIMINISH WITH THE PASSAGE OF A COOL
FRONT ON MONDAY. NO HAZARDOUS WEATHER IS EXPECTED FOR THE
REMAINDER OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR TONIGHT.

In the hours before

Local storm report, May 2, 1:11 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
111 AM CDT MON MAY 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             GALVESTON               29.23N  94.89W
05/02/2016  E1.00 INCH       GALVESTON          TX   TRAINED SPOTTER

            QUARTER SIZED HAIL AT 67TH AND HEARDS LANE IN GALVESTON

&&

EVENT NUMBER HGX1600127

41
Special weather statement, May 2, 1:16 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
116 AM CDT MON MAY 2 2016

TXZ177-198-199-020700-
GRIMES TX-WALKER TX-MONTGOMERY TX-
116 AM CDT MON MAY 2 2016

...STRONG THUNDERSTORMS ACROSS SOUTH CENTRAL WALKER...SOUTHEASTERN
GRIMES AND NORTHWESTERN MONTGOMERY COUNTIES THROUGH 200 AM CDT...

AT 116 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MONTGOMERY...OR 14 MILES WEST OF WILLIS...MOVING NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN HUNTSVILLE...WILLIS...PANORAMA VILLAGE...NEW WAVERLY...
MONTGOMERY...HUNTSVILLE STATE PARK AND DACUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF ON OR NEAR CONROE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3030 9573 3045 9584 3066 9554 3043 9538
TIME...MOT...LOC 0616Z 238DEG 13KT 3042 9572

40
Special weather statement, May 2, 1:55 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
155 AM CDT MON MAY 2 2016

TXZ200-214-020745-
CHAMBERS TX-LIBERTY TX-
155 AM CDT MON MAY 2 2016

...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN LIBERTY AND NORTHWESTERN
CHAMBERS COUNTIES THROUGH 245 AM CDT...

AT 155 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BEACH CITY...MOVING NORTH AT 25 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIBERTY...DAYTON...BEACH CITY...MONT BELVIEU...ANAHUAC...OLD
RIVER-WINFREE...AMES...KENEFICK...COVE...DEVERS...DAYTON LAKES...HANKAMER
AND WALLISVILLE.

LAT...LON 2966 9472 2971 9492 3015 9484 3003 9445
      3001 9444
TIME...MOT...LOC 0655Z 197DEG 22KT 2976 9480
Special weather statement, May 2, 2:04 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
204 AM CDT MON MAY 2 2016

TXZ179-020730-
POLK TX-
204 AM CDT MON MAY 2 2016

...STRONG THUNDERSTORMS ACROSS EAST CENTRAL POLK COUNTY THROUGH 230
AM CDT...

AT 204 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ALABAMA-COUSHATTA RESERVATION...OR 10 MILES SOUTH OF CHESTER...MOVING
NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALABAMA-COUSHATTA RESERVATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3096 9465 3070 9459 3066 9463 3078 9479
TIME...MOT...LOC 0704Z 220DEG 21KT 3078 9465

40
Local storm report, May 2, 2:07 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
207 AM CDT MON MAY 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     MARINE TSTM WIND GALVESTON               29.23N  94.89W
05/02/2016  M43 MPH          GALVESTON          TX   MESONET

            GALVESTON NORTH JETTY REPORTING SE WINDS 30KTS WITH
            GUSTS TO 37KTS.

&&

EVENT NUMBER HGX1600128

41
Special weather statement, May 2, 2:42 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
242 AM CDT MON MAY 2 2016

TXZ164-177-178-020815-
TRINITY TX-SAN JACINTO TX-WALKER TX-
242 AM CDT MON MAY 2 2016

...STRONG THUNDERSTORMS ACROSS NORTHEASTERN WALKER...NORTHWESTERN SAN
JACINTO AND SOUTHWESTERN TRINITY COUNTIES THROUGH 315 AM CDT...

AT 241 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RIVERSIDE...OR 12 MILES NORTHEAST OF HUNTSVILLE...MOVING NORTHEAST AT
35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRINITY...GROVETON...RIVERSIDE AND SEBASTOPOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF ON OR NEAR LIVINGSTON...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3100 9508 3074 9546 3087 9560 3108 9540
      3117 9527
TIME...MOT...LOC 0741Z 225DEG 28KT 3087 9546

40

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:24 PM CDTAreal Flood AdvisoryHGXPolk66 min
May 1, 9:29 PM CDTAreal Flood AdvisoryHGXJackson61 min
May 1, 10:13 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto47 min
May 1, 10:57 PM CDTFlash Flood WarningHGXPolk, San Jacinto2 hr
May 1, 10:58 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto30 min
May 2, 12:39 AM CDTCoastal Flood AdvisoryHGXBrazoria, Chambers, Galveston, Harris, Matagorda14 hr
May 2, 12:48 AM CDTSpecial Marine WarningHGX57 min
May 2, 12:50 AM CDTSevere Thunderstorm WarningHGXGalveston25 min
May 2, 1:12 AM CDTSevere Thunderstorm WarningHGXGalveston33 min
May 2, 1:16 AM CDTSpecial Weather StatementHGXMontgomery44 min
May 2, 1:33 AM CDTAreal Flood AdvisoryHGXGalveston117 min
May 2, 1:36 AM CDTAreal Flood AdvisoryHGXGrimes, Montgomery54 min
May 2, 1:39 AM CDTSevere Thunderstorm WarningHGXMontgomery, San Jacinto, Walker51 min
May 2, 1:40 AM CDTSpecial Marine WarningHGX95 min
May 2, 1:55 AM CDTSpecial Weather StatementHGXChambers50 min
May 2, 2:04 AM CDTSpecial Weather StatementHGXPolk26 min
May 2, 2:23 AM CDTSevere Thunderstorm WarningHGXMontgomery, San Jacinto, Walker37 min
May 2, 2:30 AM CDTAreal Flood AdvisoryHGXGrimes, Montgomery, Walker2 hr
May 2, 2:42 AM CDTSpecial Weather StatementHGXTrinity33 min
May 2, 3:07 AM CDTSpecial Weather StatementHGXHouston, Trinity38 min
May 2, 3:15 AM CDTSpecial Marine WarningHGX30 min
May 2, 3:18 AM CDTSevere Thunderstorm WarningHGXHouston, Trinity, Walker42 min
May 2, 3:40 AM CDTSpecial Weather StatementHGXPolk50 min
May 2, 3:48 AM CDTSevere Thunderstorm WarningHGXHouston27 min
May 2, 4:18 AM CDTSevere Thunderstorm WarningHGXTrinity24 min
May 2, 6:06 AM CDTAreal Flood AdvisoryHGXGalveston114 min
May 2, 6:30 AM CDTSpecial Marine WarningHGX30 min
May 2, 6:53 AM CDTSpecial Marine WarningHGX97 min
May 2, 8:18 AM CDTSmall Craft AdvisoryHGX27 hr
May 2, 8:25 AM CDTSpecial Marine WarningHGX95 min
May 2, 8:51 AM CDTRiver Flood WarningHGXLiberty, Polk67 hr
May 2, 8:51 AM CDTRiver Flood WarningHGXHarris, Liberty, Montgomery66 hr
May 2, 9:55 AM CDTSpecial Marine WarningHGX95 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.